# SDR CA010621024

- Difficulty date: May 8, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Emb EMB-110P1
- Aircraft time: 16,037 hours
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 3242 · Brake
- Part: Hose
- Part number: 1107252132
- Condition: Blocked
- Location: Brack Assy
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BRAKES ON 4TH SIDE WERE REPORTED GRABBING AND OCCASSIONALLY NOT RELEASING PROPERLY. BRAKE UNIT, SHUTTLE VALVE AND BRAKE PRESSURE REDUCER WERE ALL REPLACED WITH NO SUCCESSFUL RESULT. IT WAS DISCOVERED THAT THE ABOVE BRAKE HOSE HAD DETERIORATED INSIDE AND A SMALL PIECE OF RUBBER WAS ACTING LIKE A FLAPPER/CHECK VALUVE, RESTRICTING THE PROPER FLOW OF FLUID IN BOTH DIRECTIONS. 4 BRAKES WERE REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
